# SDR FDEA2020012320197

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,691 hours, 23,014 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N500413
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SUB-STRUCTURE IS CRACKED ON THE OTBD SIDE AT THE TOP OF THE PYLON JUST FWD OF THE WING  FWD SPAR.   REMOVED AND REPLACED CRACKED BRACKET IAW DWG 313N5004 REV D AND  SRM 51-40-02.
